# SDR UIEA2017080701429

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,758 hours, 9,470 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"APU FAULT" EICAS MESSAGE ON FIRST START ATTEMPT AFTER LANDING. SECOND ATTEMPT WAS SUCCESSFUL, PERFORMED FIM 49-11 FT 987 NO FAULTS FOUND. SYSTEM TEST OK. OPS CHECKED APU NORMAL 05 GOOD STARTS & SYSTEM NORMAL IAW AMM 49-11-00.
